# SDR CA140103013

- Difficulty date: January 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,452 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Corroded
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE ACFT WAS UNABLE TO RETRACT FLAPS.  IN CONSULT WITH MOC AND BEING  ADVISED THIS IS A REOCCURRING ISSUE A DIVERSION BACK WAS REQUIRED. CREW AND DISPATCH DETERMINED FLIGHT WOULD BE BETWEEN 3500-4000KGS OVER LANDING ON RWY. CREW ASKED FOR TRUCKS TO MEET ON RWY AND INSPECT BRAKES DUE TO OVERWEIGHT LANDING.  NO EMERGENCY DECLARED WITH ATC.  STRICTLY PRECAUTIONARY, RESOLUTION: FOUND PINS CORRODED AND BROKEN OFF IN LT OTBD SKEW SENSOR ON SLATS 2/3.  LT SLAT SKEW SENSOR 2/3 REPLACED IAW AMM 27-83-01.  LT OTBD SLAT SKEW SENSOR 2/3 HARNESS REPLACED IAW WDM 27-83-53, SHEET 2.  OPS TEST CARRIED OUT IAW AMM 27-83-01-710-801, SERVICEABLE.
